# SDR A6WA201310084299

- Difficulty date: October 8, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,196 hours, 26,998 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATTERY RIB IS CRACKED.  PERFORM DOUBLER REPAIR IAW REO 601R-57-51-046, REV B.
